CSN Login
Members Online: 4

You are here

a dear friend of mine

PSNIDAHO
Posts: 1
Joined: May 2007

my friend just had a mascetomy on monday, along with this she had been discharged the same day, the very next day i had to take her to the primary doctor for nerves damaged during her biopsy, she is taking norco, flexeril, klonipin, and norco , she tells me she is following the prescribed dose, but her boyfriend tells me she does not get up to eat, and when she does all she does is slur her words, she has a drain in her side, which i have been keeping track of. today she didnt even do this, all she is doing is taking pills and sleeping, she has not taken a bath, still in the same clothes for four days, and now, she is getting mad at me, let alone her boyfriend, we both feel she is just giving up, and living in this small town the doctors are no where to talk with, i am very concerned she will overdose herself. PLEASE HELP!!!!!!!!!!!!!

lfondots63's picture
lfondots63
Posts: 822
Joined: Jan 2006

I hope that the doctors have gotten back to you or her husband with this. I'm hoping that they might have lowered the dosage or your friend might have lowered it. I have friends that have had this proceedure and I think part of it might be depression and compounded by the meds. Is there someone in the family that can get her out of bed and moving some? HUGS and tell us how she is doing.

Lisa F.

TereB
Posts: 288
Joined: May 2003

Big surgeries are usually hard and recovery is not easy either, especially if you are still taking medicine. This is not an easy surgery to deal with for most women. Maybe your friend is suffering from depression. Many oncology/radiation/chemo depts. have a social worker on call in case any of the patients need help with depression.

It is normal to feel depressed but it is important to get out of it. I hope your friend can get the help she needs.

All the best,
TereB

Anonymous user (not verified)

This comment has been removed by the Moderator

Subscribe to Comments for "a dear friend of mine"